# SDR SWAA2025103029001

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 23,441 hours, 12,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 SEAT A KNEE LEVEL EXIT SIGN COVER MISSING.  INSTALLED EXIT SIGN COVER IAW AMM 33-51-02
